RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 4, Pages 890–901 (Mi smj2012)  

The product of generalized subnormal subgroups in finite groups

V. N. Semenchuka, S. A. Mokeevab, O. A. Mokeevaa

a Francisk Skaryna Gomel State University, Gomel, Belarus
b Belarusian State University of Trade and Economics of Consumer's Cooperation, Gomel, Belarus

Abstract: We study the structure of some classes of finite groups with a given system of commuting generalized subnormal subgroups. In particular, our results yield a characterization of superradical and Shemetkov formations.

Keywords: finite group, formation, saturated formation, superradical formation, Shemetkov formation.

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:4, 706–714

Bibliographic databases:

UDC: 512.542
Received: 18.04.2007

Citation: V. N. Semenchuk, S. A. Mokeeva, O. A. Mokeeva, “The product of generalized subnormal subgroups in finite groups”, Sibirsk. Mat. Zh., 50:4 (2009), 890–901; Siberian Math. J., 50:4 (2009), 706–714

Citation in format AMSBIB
\Bibitem{SemMokMok09}
\by V.~N.~Semenchuk, S.~A.~Mokeeva, O.~A.~Mokeeva
\paper The product of generalized subnormal subgroups in finite groups
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 4
\pages 890--901
\mathnet{http://mi.mathnet.ru/smj2012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583628}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 4
\pages 706--714
\crossref{https://doi.org/10.1007/s11202-009-0081-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268837600019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349971386}


Linking options:
  • http://mi.mathnet.ru/eng/smj2012
  • http://mi.mathnet.ru/eng/smj/v50/i4/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:194
    Full text:65
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020